My journey through Topical Steroid Withdrawal, Eczema, and more.
Argh all this infection nonsense makes me so nervous! I'm glad it's settling now. How awful. You look like you're doing better in this photo - is the redness masked by the lighting? Hope the rest of your body isn't being horrendous.
== still you not bothered going to see a doctor to see if you can get a blood control pill to stop that itch and sry yellow peeling skin...deleting my message isn't going to help you, see a doctor and get a medication that is Steroid free and stay in the hosptial for a few treatment and get better ==; stop ignoring my warnings... i had it worse...
Maybe I deleted your message for a reason. I don't appreciate your comments as they are negative and on the verge of bulling.You obviously aren't reading my posts very well anyway (if at all) or you would see that I already did go to the doctor. I don't need to stay in the hospital.I will tell you this now., If you are going to continue to write to me in this way please don't comment at all. Just because you think you had it worse is no reason to belittle my experience or to act so pretentious that you think you know better.